Connect with others who understand.

sign up log in
About MyBCTeam
Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Remedy For Hair Thinning And Lose Due To Anastrozole Use.

Remedy For Hair Thinning And Lose Due To Anastrozole Use.

I am 55 and 4 years out from chemo and radiation for stage 3 breast cancer . I have been taking Anastrozole for 4 years non- stop as well as had my ovaries removed 3 years ago. My hair grew back and is long again but I have pretty significant hair thinning , particularly around the front and side hair line. Wondering if anyone has found a remedy for thinning hair ? I am assuming it is the total lack of estrogen . My skin is thinner as well but it’s the hair loss that has me bummed . Any… read more

A MyBCTeam Member said:

i use biotin 1000 mg with vitamin D

posted 8 days ago
A MyBCTeam Member said:

I use Nioxin shampoo for my thinning hair. It works pretty well. You can get it at most grocery stores and drug stores.

posted about 1 month ago
A MyBCTeam Member said:

I was having alot of thinning due to tamoxifen. Went to a dermatologist who has a hair clinic she recommended men's Rogaine and a vitamin viviscal. Helped alot now have all sorts of little frilies when put hair up . The next think would have been a light comb. I got the cvs brand Rogaine and was only like 30 for 3 months, been using 6 months and haven't used but 1 of the 3 cans , I just put on crown were mine was thinning. The vitamin I got at target.
Good luck hope you find what works for you.

posted about 1 month ago
A MyBCTeam Member said:

🙋‍♀️
Our profiles are very similar, although I’m into year 7 with anastrozole.

It can cause thinning, and for some, a minority, it can be significant. I’ll have to look, I know I had a pretty lengthy thread covering this topic a couple years ago— I’ll tag you if I can find it.
Again, it’s rare that it becomes dire, but in my case, I wound up having to resort to wigs about a year ago.

((Hug))

posted about 1 month ago
Already a Member? Log in